MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0000000000002262

Медицинская библиотека · Cornea · 2020

Dupilumab-Associated Conjunctivitis in Patients With Atopic Dermatitis.

Liberman Paulina, Shifera Amde Selassie, Berkenstock Meghan

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report the occurrence of conjunctivitis associated with the use of dupilumab in patients with atopic dermatitis.

METHODS

A retrospective small case series.

RESULTS

The first case was a 56-year-old man who developed conjunctivitis 2 weeks after starting dupilumab. The second case was a 19-year-old man who developed blepharoconjunctivitis 3 months after staring dupilumab. The ocular inflammation in both cases resolved rapidly and remained controlled with topical steroid drops without necessitating the discontinuation of dupilumab. However, the second patient had already developed conjunctival cicatrization in 1 eye at the time of presentation.

CONCLUSIONS

The pathophysiology and the risk factors for the development of conjunctivitis in patients who take dupilumab for atopic dermatitis are not completely understood. However, topical steroid treatment halts the inflammation effectively without discontinuation of dupilumab therapy.

Для цитирования: Liberman Paulina, Shifera Amde Selassie, Berkenstock Meghan. Dupilumab-Associated Conjunctivitis in Patients With Atopic Dermatitis.. Cornea. 2020. DOI: 10.1097/ico.0000000000002262.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.